Homology theory for real analytic and semianalytic sets
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 1, p. 107-148
@article{ASNSP_1975_4_2_1_107_0,
     author = {Hardt, Robert M.},
     title = {Homology theory for real analytic and semianalytic sets},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {1},
     year = {1975},
     pages = {107-148},
     zbl = {0309.32004},
     mrnumber = {382699},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_1_107_0}
}
Hardt, Robert M. Homology theory for real analytic and semianalytic sets. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 1, pp. 107-148. http://www.numdam.org/item/ASNSP_1975_4_2_1_107_0/

[1] A. Borel - A. Haefliger, La classe d'homologie fondamentale d'un espace analytique, Bull. Soc. Math. France, 89 (1961), pp. 461-513. | Numdam | MR 149503 | Zbl 0102.38502

[2] Eilenberg - N. Steenrod, Foundations of algebraic topology, Princeton University Press, Princeton, 1952. | MR 50886 | Zbl 0047.41402

[3] H. Federer, Geometric measure theory, Springer-Verlag, Heidelberg and New York, 1969. | MR 257325 | Zbl 0176.00801

[4] B. Giesecke, Simplicial Zerlegung abzähbahlbarer analytische raüme, Math. Zeit., 83 (1964), pp. 177-213. | MR 159346 | Zbl 0123.39602

[5] L. Grauert, On Levi's problem and the embedding of real analytic manifolds, Ann. of Math., 68 (1958), pp. 460-472. | MR 98847 | Zbl 0108.07804

[6] R.M. Hardt, Slicing and intersection theory for chains associated with real analytic varieties, Acta Math., 129 (1972), pp. 75-136. | MR 315561 | Zbl 0234.32005

[7] R.M. Hardt, Slicing and intersection theory for chains modulo é associated with real analytic varieties, Trans. Amer. Math. Soc., 183 (1973), pp. 327-340. | MR 338430 | Zbl 0267.28010

[8] R.M. Hardt, Stratification of real analytic mappings and images, Inventiones Math. 28 (1975), pp. 193-208. | MR 372237 | Zbl 0298.32003

[9] J.L. Kelley, General Topology, Van Nostrand, New York, 1955. | MR 70144 | Zbl 0066.16604

[10] B.C. Koopman - A.B. Brown, On the covering of analytic loci by complexes, Trans. Amer. Math. Soc., 34 (1932), pp. 231-251. | JFM 58.1203.02 | MR 1501636 | Zbl 0004.13203

[11] S. Lojasiewicz, Sur le problème de la division, Rozprawy Mathematyczne, no. 22, Warsaw, 1961. | MR 126072 | Zbl 0096.32102

[12] S. Lojasiewicz, Triangulation of semi-analytic sets, Annali Sc. Norm. Sup. Pisa, serie 3, 18 (1964), pp. 449-474. | Numdam | MR 173265 | Zbl 0128.17101

[13] S. Lojasiewicz, Ensembles semianalytiques, Cours Faculté des Sciences d'Orsay, I.H.E.S., Bures-sur-Yvette, 1965.

[14] S. Lojasiewicz, Une propriété topologique des sous-ensembles analytique reéls, Colloques internationaux du Centre National de la Recherche Scientifique, no. 117, Les Equations aux Dérivées Partielles, Paris, 1962, pp. 87-89. | MR 160856 | Zbl 0234.57007

[15] R. Narashimhan, Introduction to the theory of analytic spaces, Springer-Verlag, New York, 1966. | Zbl 0168.06003

[16] A. Seidenberg, A new decision method for elementary algebra, Ann. of Math., 60 (1954), pp. 365-374. | MR 63994 | Zbl 0056.01804

[17] E.H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. | MR 210112 | Zbl 0145.43303

[18] R. Thom, Ensembles morphismes stratifiés, Bull. Amer. Math. Soc., 75 (1969), pp. 240-284. | MR 239613 | Zbl 0197.20502

[19] B.L. Van Der Waerden, Algebra, vol. 1, Ungar, New York, 1970.

[20] H. Whitney, Geometric integration theory, Princeton University Press, Princeton, 1957. | MR 87148 | Zbl 0083.28204

[21]] H. H, Subanalytic sets, Numer Theory, Algebraic Geometry, and Commutative Algebra (Dedicated to Akizuki), Kinokunia, Tokyo, 1973, pp. 453-493. | MR 377101 | Zbl 0297.32008

[22] H. Hironaka, Introduction to real analytic sets and real analytic maps, Lecture notes of Istituto matematico « Leonida Tonelli », Pisa, 1973. | MR 477121

[23] D. Sullivan, Combinatorial invariants of analytic spaces, Proceedings of Liver-pool Singularities-Symposium I, Springer-Verlag Lecture Notes in Mathematics, 192 (1971), pp. 165-168. | MR 278333 | Zbl 0227.32005

[24] D. Burghelea - A. Verona, Local homological properties of analytic sets, Manuscripta Math., 7 (1972), pp. 55-62. | MR 310285 | Zbl 0246.32007

[25] R.M. Hardt, Sullivan's local Euler characteristic theorem, Manuscripta Math., 12 (1974), pp. 87-92. | MR 338431 | Zbl 0281.32005

[26] R.M. Hardt, Topological properties of subanalytic sets, to appear in Trans. Amer. Math. Soc. | MR 379882 | Zbl 0303.32008

[27] R.M. Hardt, Triangulation of subanalytic sets and proper light subanalytic maps, preprint. | MR 454051 | Zbl 0331.32006